# SDR SWAA2025100620867

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8843S
- Make and model: Boeing 737-8
- Aircraft serial: 67491
- Aircraft time: 8,797 hours, 4,750 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rivet
- Condition: Sheared
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ISSUE WITH L-1 SLIDE GIRT BAR.   FOUND RIVET SHEERED ON L-1 SLIDE GIRT BAR RETAINER. INSTALLED NEW RIVET PER SRM 51-40-02.
